MathSciNet Relay Station
MathSciNet bibliographic data
MR831393 46B05 (46B20 46B25 46G05)
Bilyeu, Russell G.; Lewis, Paul W. Uniform differentiability, compactness, and $l^1$. Proc. Amer. Math. Soc. 97 (1986), no. 1, 87–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement